MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)
Model Number 059035
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open craniotomy procedure, while attaching the drapes to the patient¿s scalp, the handle of the 1st device broke.It was noted that when closing the scalp at the end pf the procedure, the cartridge of the 2nd device inadvertently disengaged from handle.Multiple staplers were used in place of two staplers to complete the case.There was no patient injury.

Brand Name
MULTIFIRE PREMIUM
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8737140
Report Number9612501-2019-01254
Device Sequence Number2271133
Product Code GDT
UDI-Device Identifier10884521080676
UDI-Public10884521080676
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number059035
Device Catalogue Number059035
Device Lot NumberJ8J0021X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1